본문 바로가기

추천 검색어

실시간 인기 검색어

학술논문

GENERALIZED WEYL S THEOREM FOR ALGEBRAICALLY k-QUASI-PARANORMAL OPERATORS

이용수 2

영문명
발행기관
충청수학회
저자명
D. Senthilkumar P. Maheswari Naik N. Sivakumar
간행물 정보
『Journal of the Chungcheong Mathematical Society』Volume 25, No. 4, 655~668쪽, 전체 14쪽
주제분류
자연과학 > 자연과학일반
파일형태
PDF
발행일자
2012.11.30
4,480

구매일시로부터 72시간 이내에 다운로드 가능합니다.
이 학술논문 정보는 (주)교보문고와 각 발행기관 사이에 저작물 이용 계약이 체결된 것으로, 교보문고를 통해 제공되고 있습니다.

1:1 문의
논문 표지

국문 초록

영문 초록

An operator T 2 B(H) is said to be k-quasi-paranormal operator if kTk+1xk2 · kTk+2xkkTkxk for every x 2 H, k is a natu- ral number. This class of operators contains the class of paranormal operators and the class of quasi - class A operators. In this paper, using the operator matrix representation of k-quasi-paranormal op- erators which is related to the paranormal operators, we show that every algebraically k-quasi-paranormal operator has Bishop s prop- erty (¯), which is an extension of the result proved for paranormal operators in [32]. Also we prove that (i) generalized Weyl s theorem holds for f(T) for every f 2 H(¾(T)); (ii) generalized a - Browder s theorem holds for f(S) for every S Á T and f 2 H(¾(S)); (iii) the spectral mapping theorem holds for the B - Weyl spectrum of T.

목차

1. Introduction
2. On k - quasi - paranormal operators
3. Generalized Weyl s Theorem for algebraically k-quasi- paranormal operators

키워드

해당간행물 수록 논문

참고문헌

교보eBook 첫 방문을 환영 합니다!

신규가입 혜택 지급이 완료 되었습니다.

바로 사용 가능한 교보e캐시 1,000원 (유효기간 7일)
지금 바로 교보eBook의 다양한 콘텐츠를 이용해 보세요!

교보e캐시 1,000원
TOP
인용하기
APA

D. Senthilkumar,P. Maheswari Naik,N. Sivakumar. (2012).GENERALIZED WEYL S THEOREM FOR ALGEBRAICALLY k-QUASI-PARANORMAL OPERATORS. Journal of the Chungcheong Mathematical Society, 25 (4), 655-668

MLA

D. Senthilkumar,P. Maheswari Naik,N. Sivakumar. "GENERALIZED WEYL S THEOREM FOR ALGEBRAICALLY k-QUASI-PARANORMAL OPERATORS." Journal of the Chungcheong Mathematical Society, 25.4(2012): 655-668

결제완료
e캐시 원 결제 계속 하시겠습니까?
교보 e캐시 간편 결제